# SDR FDEA201603070858

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 46,426 hours, 19,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 11 - 14,  Y953, FLOOR SUPPORT CORRODED AROUND BOLT HOLES.  REPLACED THE CORRODED FLOOR SUPPORT IAW SRM 51-40-21.  THIS IS A MAJOR REPAIR.
